Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I get shivering, pain in leg and also feel vomiting after intercourse

my wife start shivering from cold after some time of sex hello sir , my wife start shivering from cold after some time of sex...and also feel pain in her leg. she is not able to stand after sex. also feel vomiting
Asked On : Thu, 20 Jan 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
SEX IS A DIVINE ACT FOR LEGAL PARTNERS (WIFE&HUSBAND)
IF IT IS A CLEAN NORMAL ACTIVITY WITHOUT ANY PERVERTED DEVIATIONS.
IT SHOULD BE ENJOYABLE ,NOT A PHYSICAL EXERCISE TO GET SLEEP.
IF YOUR WIFE DEVELOPS THE SAID COMPLAINTS ,IT CAN BE URINARY INFECTION,VAGINITIS OR VAGINISMUS(PAINFUL INTERCOURSE).TALK TO HER , IF NECESSARY MEET A GYNECOLOGIST FIRST ,LATTER A SEX COUNSELOR IF STILL THE PROBLEMS PERSIST
DONOT TRY ALL 64 POSITIONS OF VATSAYANA OR IN NUMEROUS MISSION IMPOSSIBLES IN THE INTERNET.
MAKE IT RIGHT OTHERWISE YOU MAY BE LEFT-------WITH DEPRESSION & DISHARMONY
Answered: Thu, 20 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor